Disconjugacy and Transformations for Symplectic Systems
Bohner, Martin ; Došlý, Ondřej
Rocky Mountain J. Math., Tome 27 (1997) no. 4, p. 707-743 / Harvested from Project Euclid
Publié le : 1997-09-14
Classification: 
@article{1181071889,
     author = {Bohner, Martin and Do\v sl\'y, Ond\v rej},
     title = {Disconjugacy and Transformations for Symplectic Systems},
     journal = {Rocky Mountain J. Math.},
     volume = {27},
     number = {4},
     year = {1997},
     pages = { 707-743},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1181071889}
}
Bohner, Martin; Došlý, Ondřej. Disconjugacy and Transformations for Symplectic Systems. Rocky Mountain J. Math., Tome 27 (1997) no. 4, pp.  707-743. http://gdmltest.u-ga.fr/item/1181071889/